MAUDE Adverse Event Report: ARTHREX, INC. DRIVER SHAFT, T-15, SHORT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. DRIVER SHAFT, T-15, SHORT; ORTHOPEDIC MANUAL SURG INSTR
Model Number DRIVER SHAFT, T-15, SHORT
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11/07/2025, it was reported by a sales representative via (b)(4) that an ar-9545-t15-01 driver shaft torque driver broke away and had bad bearings.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided ¿ which may include the returned device (if available), photographs, videos, the event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is attributed to misaligned insertion or prying and leveraging the device with excessive torquing force.

Brand Name
DRIVER SHAFT, T-15, SHORT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23681413
Report Number1220246-2025-05270
Device Sequence Number15914204
Product Code LXH
UDI-Device Identifier00888867225183
UDI-Public(01)00888867225183(11)240903(10)1392426
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRIVER SHAFT, T-15, SHORT
Device Catalogue NumberAR-9545-T15-01
Device Lot Number1392426
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date11/07/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/03/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown